# SDR ASAA2016121919097

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 3,090 hours, 967 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK CONTROLLER ON RECALL. RESETS WITH MASTER CAUTION. GROUNDED - YES. LEFT PFTC LAST LEG SHOWS 5 EA FAULTS RELATED TO LEFT TCV. (21-51261, 21-51264, 21-51265, 21-51510, & 21-51267). RIGHT PFTC HAS NOTHING LOGGED FOR LAST LEG, REF B737-900 FIM 21-62T874 INITIAL EVAL FOR ALL FAULTS FIM 21-62T801 SHOWS "NO FAULTS". GROUND VERIFICATION SUCCESSFUL - ALL FAULTS CLEARED.
